# SDR USAA2012010900019

- Difficulty date: December 10, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654681287
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - FILIFORM CORROSION ON FLOOR SUPPORT BETWEEN BS 1006 TO BS 1016, WL 208, LBL 38.  REPLACED FLOOR SUPPORT BETWEEN BS 1006 TO BS 1016, WL 208, LBL 38 IAW B737-300 SRM 51-40-02-0G FIGURE 12.
